# SDR AALA20161228002

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 4,985 hours, 1,851 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW.  SERVICED CYLINDER IAW AMM 52-22-00.  OPERATIONAL CHECK GOOD.
